Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 221, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 10:15 PM CDT for 4 counties in Oklahoma; Hardeman County, Wilbarger County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 10:15 PM CDT (03:15 UTC)
- Expired
- Apr 30, 2012, 11:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 77 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 10:30 PM CDT | HAIL 1 | Hollis, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:42 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 30, 9:51 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2953 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846 WUUS54 KOUN 010315 SVROUN OKC055-057-065-075-TXC197-487-010415- /O.NEW.KOUN.SV.W.0221.120501T0315Z-120501T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1015 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREER COUNTY IN OKLAHOMA... EXTREME NORTHWESTERN HARDEMAN COUNTY IN TEXAS... HARMON COUNTY IN OKLAHOMA... JACKSON COUNTY IN OKLAHOMA... WEST CENTRAL KIOWA COUNTY IN OKLAHOMA... EXTREME NORTHWESTERN WILBARGER COUNTY IN TEXAS... * UNTIL 1115 PM CDT * AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF MANGUM TO GOULD...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ALTUS...MANGUM...HOLLIS...GRANITE...BLAIR...OLUSTEE...ELDORADO... LONE WOLF...DUKE...GOULD...MARTHA...ELMER...FRIENDSHIP...WARREN... ALTUS AIR FORCE BASE...VINSON...HESTER...ALTUS-LUGERT LAKE... MADGE AND MCKNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. && LAT...LON 3497 9999 3502 9906 3434 9933 3445 10000 TIME...MOT...LOC 0313Z 274DEG 25KT 3491 9967 3468 9979 $$ MAXWELL
1 follow-up statement
863 WWUS54 KOUN 010338 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1038 PM CDT MON APR 30 2012 OKC055-057-065-075-TXC197-487-010415- /O.CON.KOUN.SV.W.0221.000000T0000Z-120501T0415Z/ HARMON OK-GREER OK-KIOWA OK-JACKSON OK-HARDEMAN TX-WILBARGER TX- 1038 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR HARMON...GREER...WEST CENTRAL KIOWA...JACKSON...EXTREME NORTHWESTERN HARDEMAN AND EXTREME NORTHWESTERN WILBARGER COUNTIES... AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HOLLIS TO 7 MILES NORTH OF GOODLETT...MOVING EAST AT 35 MPH. ANOTHER LINE OF SEVERE STORMS WAS LOCATED FROM 8 MILES WEST OF MANGUM TO 4 MILES EAST OF MCQUEEN. LOCATIONS IMPACTED INCLUDE... ALTUS...MANGUM...HOLLIS...GRANITE...BLAIR...OLUSTEE...ELDORADO... LONE WOLF...DUKE...GOULD...MARTHA...ELMER...FRIENDSHIP...WARREN... ALTUS AIR FORCE BASE...VINSON...HESTER...ALTUS-LUGERT LAKE...MADGE AND MCKNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3497 9999 3502 9906 3434 9933 3445 10000 TIME...MOT...LOC 0336Z 286DEG 28KT 3473 9984 3445 9989 $$ MAXWELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:56 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Apr 30, 6:56 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 656 PM CDT MON APR 30 2012 .AVIATION... 0Z TAFS... SCATTERED SHOWERS/STORMS WILL MOVE ACROSS THE AREA TONIGHT INTO TUESDAY MORNING. THE MOST LIKELY LOCATIONS TO RECEIVE STORMS WILL BE ACROSS NORTHERN OK. STRONG VARIABLE WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORMS. MVFR CEILINGS WILL BE LIKELY AT MOST SITES TONIGHT WITH CEILINGS GRADUALLY LIFT TUESDAY. && .PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 30 2012/ DISCUSSION... DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO 1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN OK. RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING. SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 83 67 84 / 50 10 10 10 HOBART OK 65 85 65 89 / 50 10 10 20 WICHITA FALLS TX 67 86 67 88 / 50 10 10 20 GAGE OK 62 90 63 92 / 40 20 20 20 PONCA CITY OK 64 81 68 81 / 60 20 10 10 DURANT OK 66 82 66 84 / 30 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013. TX...NONE. && 02/25/25
Hazardous weather outlook, Apr 30, 10:00 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT MON APR 30 2012
OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 AM CDT MON APR 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THE
PART OF OKLAHOMA NORTHWEST OF A COLAGATE TO MADILL LINE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
ABOUT 3 AM.
IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.
DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP AND
MOVE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. ONE CLUSTER OF STORMS
WILL CONTINUE TO MOVE THROUGH NORTHERN OKLAHOMA WITH
ANOTHER MOVING THROUGH SOUTHWEST OKLAHOMA AND WESTERN NORTH
TEXAS. A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE AND THE THREAT
FOR SEVERE STORMS WILL CONTINUE WELL INTO THE NIGHT. HAIL TO THE
SIZE OF BASEBALLS AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS.
TORNADOES WILL BE POSSIBLE...ALTHOUGH THE TORNADO THREAT WILL BEGIN
TO DIMINISH LATER TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.In the hours before
Special weather statement, Apr 30, 8:17 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT MON APR 30 2012
OKZ021-022-034-035-010145-
GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
817 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR GREER...NORTHWESTERN KIOWA...
WASHITA AND SOUTHEASTERN BECKHAM COUNTIES UNTIL 845 PM CDT...
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SENTINEL...
MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG STORM WAS LOCATED 5 MILES
WEST OF WILLOW.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HOBART...CORDELL...GRANITE...BURNS FLAT...SENTINEL...DILL CITY...
LONE WOLF...BESSIE...ROCKY...WILLOW...RETROP...CLOUD CHIEF AND
BRINKMAN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3547 9898 3547 9894 3515 9863 3488 9963
3510 9964
TIME...MOT...LOC 0116Z 230DEG 29KT 3516 9918
MAXWELLSpecial weather statement, Apr 30, 9:32 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 932 PM CDT MON APR 30 2012 OKZ021>023-034>036-010315- GREER OK-KIOWA OK-CADDO OK-WASHITA OK-JACKSON OK-BECKHAM OK- 932 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...KIOWA... WEST CENTRAL CADDO...WASHITA...NORTHEASTERN JACKSON AND SOUTHEASTERN BECKHAM COUNTIES UNTIL 1015 PM CDT... AT 931 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM CLOUD CHIEF TO GRANITE...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... HOBART...GRANITE...CARNEGIE...MOUNTAIN VIEW...SENTINEL...BINGER... LONE WOLF...ROOSEVELT...EAKLY...GOTEBO...ROCKY...COOPERTON... ALBERT...FORT COBB RESERVOIR...ALFALFA...RETROP...CLOUD CHIEF... TOM STEED RESERVOIR...COWDEN AND ALTUS-LUGERT LAKE. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3524 9944 3533 9829 3473 9898 3494 9952 TIME...MOT...LOC 0231Z 281DEG 25KT 3523 9882 3500 9934 MAXWELL
Local storm report, Apr 30, 9:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 5 SSW VINSON 34.83N 99.90W
04/30/2012 E1.75 INCH HARMON OK AMATEUR RADIO
0945 PM HAIL 5 SSW VINSON 34.83N 99.90W
04/30/2012 E1.75 INCH HARMON OK AMATEUR RADIO
&&
FMLocal storm report, Apr 30, 9:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TORNADO 2 SW MEDFORD 36.79N 97.76W
04/30/2012 GRANT OK BROADCAST MEDIA
&&
FMLocal storm report, Apr 30, 10:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL HOLLIS 34.69N 99.92W
04/30/2012 E1.00 INCH HARMON OK AMATEUR RADIO
&&
FMLocal storm report, Apr 30, 10:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 3 E HOLLIS 34.69N 99.86W
04/30/2012 E1.50 INCH HARMON OK AMATEUR RADIO
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| Apr 30, 7:26 PM CDT | Tornado Warning | OUN | Alfalfa | 34 min |
| Apr 30, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 58 min |
| Apr 30, 7:54 PM CDT | Special Weather Statement | OUN | Harmon | 36 min |
| Apr 30, 7:58 PM CDT | Tornado Warning | OUN | Alfalfa, Grant | 47 min |
| Apr 30, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| Apr 30, 8:17 PM CDT | Special Weather Statement | OUN | Greer, Washita | 28 min |
| Apr 30, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 67 min |
| Apr 30, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 63 min |
| Apr 30, 8:39 PM CDT | Tornado Warning | OUN | Grant | 51 min |
| Apr 30, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 52 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | OUN | Kiowa, Washita | 16 min |
| Apr 30, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 62 min |
| Apr 30, 9:28 PM CDT | Tornado Warning | OUN | Grant, Kay | 32 min |
| Apr 30, 9:32 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 30, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Washita | 51 min |
| Apr 30, 9:40 PM CDT | Tornado Warning | OUN | Grant | 35 min |
| Apr 30, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Apr 30, 9:58 PM CDT | Tornado Warning | OUN | Grant, Kay | 47 min |
| Apr 30, 10:04 PM CDT | Flash Flood Warning | OUN | Grant, Kay | 4 hr |
| Apr 30, 10:05 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 4 hr |
| Apr 30, 10:18 PM CDT | Tornado Warning | OUN | Kay | 27 min |
| Apr 30, 10:20 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 14 min |
| Apr 30, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 2 more | 57 min |
| Apr 30, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 54 min |
| Apr 30, 10:54 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 51 min |
| Apr 30, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more | 53 min |
| Apr 30, 11:25 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Apr 30, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 51 min |
| Apr 30, 11:30 PM CDT | Special Weather Statement | OUN | Comanche, Grady, McClain, Stephens | 60 min |
| Apr 30, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| Apr 30, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 1, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 34 min |
| May 1, 12:25 AM CDT | Special Weather Statement | OUN | Dewey | 35 min |
| May 1, 12:30 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Murray, Pontotoc | 30 min |
| May 1, 12:51 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 39 min |
| May 1, 12:57 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 33 min |
| May 1, 1:29 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc, Seminole | 46 min |
| May 1, 2:11 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
| Apr 30, 10:50 PM CDT | Special Weather Statement | OUN | Baylor, Knox | 55 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.